Semi-slant Riemannian maps into almost Hermitian manifolds

Creative Commons License

Park K., ŞAHİN B.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.64, no.4, pp.1045-1061, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1007/s10587-014-0152-3
  • Page Numbers: pp.1045-1061


We introduce semi-slant Riemannian maps from Riemannian manifolds to almost Hermitian manifolds as a generalization of semi-slant immersions, invariant Riemannian maps, anti-invariant Riemannian maps and slant Riemannian maps. We obtain characterizations, investigate the harmonicity of such maps and find necessary and sufficient conditions for semi-slant Riemannian maps to be totally geodesic. Then we relate the notion of semi-slant Riemannian maps to the notion of pseudo-horizontally weakly conformal maps, which are useful for proving various complex-analytic properties of stable harmonic maps from complex projective space and give many examples of such maps.